Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Acne, from 3 years - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1694 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hello doctor
User :   i wanted some info on acne problem
Doctor :   Yes
Doctor :   I can help you
User :   i have tried almost all medicines,alopathy,ayurvedic etc
User :   doctor said that i have second grade acne
Doctor :   How long you them
Doctor :   have
Doctor :   How many are there
Doctor :   Which part of the body?
User :   from past 3 yrs
User :   on my face
User :   they appear as small boils all over my face
User :   what can i do for it
User :   pls help
Doctor :   Do they have pus
Doctor :   What is your age?
User :   22
User :   yes
Doctor :   Look these are severe cystic acne I believe
Doctor :   you need oral antibiotics along with proper skin care regimen
User :   ok... can you suggest some medicine
Doctor :   And one more thing yu have to accept is
Doctor :   acne treatment cannot be for 2 or 3 motnhs
Doctor :   and changing of doctors or ohter forms of medicine shall not help you at all
Doctor :   It is a long term treatment and you should be resilient enough and patient while on severe acne problem

Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor